# SDR AALA201812079020

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 58,585 hours, 25,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BRACKETS 16,17, AND 18DEF WAS BROKEN. THE AIRCRAFT WAS GROUNDED.  REPLACED THE BRACKET ASSEMBLY.
